# SDR AWXA200600704

- Difficulty date: April 22, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 59,304 hours, 41,389 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Part number: 21EN1076
- Condition: Faulty
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REPORTED THAT AT LESS THAN 30 KNOTS RECEIVED TAKEOFF CONFIGURATION WARNING HORN.  ABORTED TAKEOFF & RETURNED TO GATE WITHOUT FURTHER EVENT.  MX INSPECTED STAB SWITCHES, S132 & S546, NO DAMAGE FOUND.  CLEANED E-11 BOX WITH COMPRESSED AIR.  MX FOUND HIGH RESISTANCE SHORT DURING TROUBLESHOOTING.  ISOLATED TO FLAP TAKEOFF WARNING SWITCH S130.  REST OF CIRCUIT READ OFF SCALE HIGH, REFERENCE BOEING 737-300 WDM 27-43-01.  MX R & R S130 FLAP T/O WARNING SWITCH IAW 737-300 MM 31-26-23-4.  MX ALSO REPLACED AURAL WARNING UNIT FOR PRECAUTIONARY PURPOSES.  OPS CHECKS GOOD.  PERFORMED LOW SPEED TAXI CHECK AT FLAPS 1, 2 AND 5 AT VARIOUS THROTTLE SETTINGS, OPERATION GOOD.
